U.S. doctors online nowAsk doctors free
Kansas City, KS
A 63-year-old female asked:

i was prescribed amlodipine 10mg, lisinopril 80mg, metoprolol 100mg and maxzide (hydrocholorthiazide and triamterene) 37.5/25mg to take every morning together for my htn. is this safe?

2 doctor answers2 doctors weighed in
Dr. Linda Tao
Dr. Linda Tao answered
Cardiology 35 years experience
OK: these Medications are often prescribed together as a group. You should monitor your blood pressure at home to see that it is neither too high or too low. You will also benefit by having your blood electrolytes checked as these medications can change your electrolyte levels. All the best to you.
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Here are some ...: Apparently, you have taken almost all available kinds of anti-hypertensives for hypertension. Clinically, your doc has deemed their use necessary for your hypertension. For the sake of continuation of care, it would be most advisable to direct your Qs and possible concerns of their use to her/ her timely. Spotty online opinion may confound more than help. Best wish ...

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 28, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.